# SDR ASAA2013011193665

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990
- Aircraft serial: 41730
- Aircraft time: 580 hours, 221 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Condition: Malfunctioned
- Location: Apu Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APU START BLUE MX LIGHT ILLUMINATED.  SHUTDOWN APU, CHECKED OIL LEVEL - OIL LEVEL IS FULL, MAINT LIGHT WENT OUT, RESTARTED APU - NO LIGHT, BITE TEST SHOWS NO FAULT AND FULL OIL LEVEL NOW.  ORIGINAL BITE CHECK SHOWED LOW OIL LEVEL.  OK FOR SERVICE AT THIS TIME.  TSR ISSUED.  REPLACED APU OIL LEVEL SENSOR REF MM 49-94-11.
